MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device lost suction.This 2.1mm jetstream xc catheter was selected for use during a lower extremity angiogram procedure.During the procedure during the third pass with blades up, suction was lost.Attempts to clear and regain suction were unsuccessful; therefore, another of the same device was used to complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory this jetstream atherectomy catheter was visually and microscopically examined for any damage.Visual examination revealed that the sheath was kinked at the strain relief.Microscopic examination revealed no additional damages.Inspection of the remainder of the device revealed no damage or irregularities.Product analysis found damage that could have contributed to the failure to evacuate.
 
Event or Problem Description

Brand Name
JETSTREAM XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20735754
Report Number2124215-2024-72275
Device Sequence Number18217091
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public08714729889892
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0033871936
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale